# SDR AALA201712199013

- Difficulty date: November 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112191202
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON FRAME 16 RIGHT SIDE AT DOOR STOP FITTING 7 FROM UPPER INBOARD AND LOWER INBOARD HOLES AT FORWARD GALLEY AREA.  REPLACED THE FITTING IAW SRM 51-72-11, AND  DRAWING D53110339.
